# SDR FDEA201911263109

- Difficulty date: November 26, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28911
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INBOARD OF SLAT TRACK # 16 AREA FOUND CRACK AT   STATION XOS 1003. REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE INBOARD OF SLAT TRACK # 16   AT XOS 1003 AS PER SRM 57-40-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
